MathSciNet Relay Station
MathSciNet bibliographic data
MR1396205 17B70
Zhang, Yong Zheng Graded modules of the Cartan-type $\bold Z$-graded Lie superalgebras $W(n)$ and $S(n)$. (Chinese) Kexue Tongbao (Chinese) 40 (1995), no. 20, 1829–1832.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement